UNIVERSALITY AND SELF-SIMILARITY IN THE BIFURCATIONS OF CIRCLE MAPS

被引:60
作者
BELAIR, J [1 ]
GLASS, L [1 ]
机构
[1] MCGILL UNIV,DEPT PHYSIOL,MONTREAL H3G 1Y6,QUEBEC,CANADA
来源
PHYSICA D | 1985年 / 16卷 / 02期
关键词
D O I
10.1016/0167-2789(85)90055-7
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:143 / 154
页数:12
相关论文
共 55 条
[1]  
[Anonymous], 1971, SCI PUBL MATH
[2]  
Arnold V.I., 1965, AM MATH SOC TRANSL, V46, P213, DOI 10.1090/trans2/046/11
[3]   BIFURCATIONS FROM AN INVARIANT CIRCLE FOR 2-PARAMETER FAMILIES OF MAPS OF THE PLANE - A COMPUTER-ASSISTED STUDY [J].
ARONSON, DG ;
CHORY, MA ;
HALL, GR ;
MCGEHEE, RP .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1982, 83 (03) :303-354
[4]   SELF-SIMILARITY IN PERIODICALLY FORCED OSCILLATORS [J].
BELAIR, J ;
GLASS, L .
PHYSICS LETTERS A, 1983, 96 (03) :113-116
[5]  
BERNHARDT C, 1982, P LOND MATH SOC, V45, P258
[6]  
Billingsley P., 1965, ERGODIC THEORY INFOR
[7]  
Boyland P., 1984, PREPRINT
[8]  
CAMPBELL D, 1983, 1982 P INT C ORD CHA
[9]  
CAMPBELL DK, 1983, PHYSICA D, V7
[10]   ITERATIVE PROPERTIES OF A ONE-DIMENSIONAL QUARTIC MAP - CRITICAL LINES AND TRICRITICAL BEHAVIOR [J].
CHANG, SJ ;
WORTIS, M ;
WRIGHT, JA .
PHYSICAL REVIEW A, 1981, 24 (05) :2669-2684